Regularity of solutions to the Navier–Stokes equations
Matematičeskie zametki, Tome 59 (1996) no. 5, pp. 791-796
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_59_5_a19,
author = {N. A. Shananin},
title = {Regularity of solutions to the {Navier{\textendash}Stokes} equations},
journal = {Matemati\v{c}eskie zametki},
pages = {791--796},
year = {1996},
volume = {59},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_5_a19/}
}
N. A. Shananin. Regularity of solutions to the Navier–Stokes equations. Matematičeskie zametki, Tome 59 (1996) no. 5, pp. 791-796. http://geodesic.mathdoc.fr/item/MZM_1996_59_5_a19/
[1] Teilor M., Psevdodifferentsialnye operatory, Mir, M., 1985
[2] Rauch J., J. Math. Pure Appl. Ser. 9, 58:3 (1979), 299–308